Journal of Applied Mathematics and Stochastic Analysis
Existence of unique solution to periodic boundary value problems of differential equations with continuous or discontinuous right-hand side is considered by utilizing the method of lower and upper solutions and the monotone properties of the operator. This is subject to discussion in the present paper.
Yong Sun, “Unique solution to periodic boundary value problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 2, pp. 129-136, 1991. doi:10.1155/S1048953391000096